# SDR MALA954221

- Difficulty date: January 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC646
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 3014 - IN CRUISE FLIGHT FROM DTW, THE LEFT ENGINE FIRE LIGHT FLASHED MOMENTARILY IN FLIGHT.  THE AIRCRAFT RETURNED DTW.  MAINTENANCE REPAIRED CHAFED WIRES 393005B-22 AND 393005E-22.  SYSTEM OPERATED SATISFACTORILY.  THE FIRE EXTINGUISHER LOGIC MODULE WAS ALSO REPLACED FOR PRECAUTIONARY MEASURES.  (W)
